# SDR JR2R2011042500164

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,557 hours, 12,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS DOOR SURROUND STRUCTURE LT CTR DIAPHGRAM CORRODED.  REMOVED AND REPLACED DIAPHGRAM IAW CRJ 9 SRM 51-42-06 AND 51-42-21.
